# SDR SWAA2024040468895

- Difficulty date: March 30, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N8814K
- Make and model: Boeing 737-8
- Aircraft serial: 42664
- Aircraft time: 9,698 hours, 5,391 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 232DF HAS FIBERS PULLING LOOSE ON UPPER AFT SURFACE. A177-004<[01] REPAIRED DAMAGE TO FLOOR BOARD 232DF IAW EA 24-153-00844;[02] VERIFIED ITEM 1 C/W;[03] STEPS 1 THRU 5 ARE RII.;[04] VERIFIED C/W
